# SDR AALA201512249014

- Difficulty date: December 23, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 49,334 hours, 20,843 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SHORTLY AFTER TAKEOFF, CHEMICAL OR ELEC SMELL NOTED.  STRONG IN AFT CABIN.  DISSIPATED AFTER 10 MINS.  ACCOMPLISHED JC 26L00021001.  TROUBLE SHOT AIR QUALITY IN CABIN, COULD NOT DUPLICATE ODOR.  R & R APU INTAKE DUCT SEAL & CABIN RECIRCULATION FILTER AS PRECAUTION.
